# SDR ASAA2015030310846

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 12,427 hours, 3,628 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000, "ENG INLET AND FAN INSP" WIRE HARNESS FOR LPT ACCOMPLISHED, CHAFE DAMAGE FROM CONTACT WITH "C" DUCT HEAT BLANKET.  ENGINE NR 1. ACFT GROUNDED.  R & R NR 1 ENGINE J10 HARNESS IAW MM 73-21-06-400-802-F00 THROUGH STEP 5.F.,1, B.  PARTIALLY ACCOMPLISHED FADEC SYSEM TEST IAW MM 73-21-00-700-802-F00, COMPLETED STEPS 5.D., 3, A, B, C & E.  THOSE TESTS PASS.  ACCOMPLISHED ACTUATORS TEST ON ENGINE NR 1 REF MM 73-21-00-700-802-F00 STEP 5.D. (3)(D).  OPS NORMAL. COMPLETED INSTALLATION OF J10 HARNESS REF MM 73-21-06-400-802-F00, STEPS 5.F. 1, C & E.
